Skip to Content

User Reviews for Enalapril to treat High Blood Pressure

Also known as: Vasotec, Epaned

The following information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.

Enalapril Rating Summary

User Ratings
10
15% (2)
9
0% (0)
8
15% (2)
7
15% (2)
6
0% (0)
5
8% (1)
4
0% (0)
3
0% (0)
2
15% (2)
1
31% (4)
4.8/10 Average Rating
13 ratings from 13 user reviews

Compare all 287 medications used in the treatment of High Blood Pressure.

Reviews for Enalapril

MikeM · Taken for less than 1 month December 13, 2019

Vasotec (enalapril): “Just terrible for me: I was on Vasotec years ago, and it completely scrambled my memory. The simplest tasks became a nightmare--I remember trying to buy a birthday card, and I simply could not understand the text. I had to re-read it over, and over again it was that bad. I simply could not comprehend what the card meant at the time. I then told my doctor later that the pills were having such strange side effects, and he then switched me to a different medication.”

2 / 10
Kaykay · Taken for 1 to 6 months November 7, 2019

“enalapril is the worst drug ever. So tired and not feeling well after taking this.”

1 / 10
Mars12 · Taken for 1 to 6 months March 11, 2019

“Enalapril actually made my blood pressure go up! Besides the endless annoying cough, I also experienced shaking and I felt angry all of the time. Really terrible stuff for me. I've stopped it for 2 weeks now and I feel so much better.”

1 / 10
Panther September 1, 2018

“I did not start to cough initially and then after 2 consecutive flues I realized that the coughing was caused by this drug. Almost 9 months after I started. It was insane...I work with people and felt miserable. The cough caused incontinence ( I am 62). I also have lost vision and it is likely to be a secondary effect of the drug. I went off it today. My Doctor gave me 2 alternatives but the secondary effects are not desirable. Still looking for a medication!”

5 / 10
bill · Taken for less than 1 month March 9, 2018

“this is very good for me no fat feet at all any more”

8 / 10
indigogirl · Taken for 1 to 6 months April 24, 2016

“I was prescribed 5 mg for borderliine high bp I started taking a 1/4 at a time because I think the body should get used to a medication and I didn't want to have dizziness or any side effects. I wanted to see how I tolerated it. Its been fine Im on full dose now I did have very little light headedness and tired. I don't have the any of those side effects anymore. I gave this a 10 because my bp is perfect now and I tolerate it well. Also not many ppl right good reviews just bad and thats what makes people nervous about meds. Good Luck. Love and Light and Good Health to all.”

10 / 10
mavourneen · Taken for 1 to 6 months March 28, 2016

“The coughing while on this drug (3rd month now) is driving me mental, the coughing is hard, wakes me up 6 times a night, and I sneeze uncontrollably during the day. This causes incontinence ( I am 72) I went off it today to see if I could normalize my life. My blood pressure is still high even though I am on amlopodine and a diuretic too. Also my legs ache.”

1 / 10
AngelDelight January 6, 2016

“My blood pressure used to average 150/100, so a doctor put me on Enalapril 5 mg. Within 6 days I had to go to an optician to check my eyes because my vision became so blurry. In addition I developed an extremely dry mouth and drinking water didn't help. I also got a sore throat for two days. My blood pressure went down somewhat to 130/90. However a different doctor discontinued the enalapril and put me on Zaart h. A day later after taking the Zaart h my vision has improved and my pressure is at 104/74. Never taking enalapril again.”

1 / 10
Anonymous October 1, 2012

“Vasotec controlled my blood pressure but the constant cough is unnerving. I am requesting a change of medication from my physician.”

7 / 10
Anonymous · Taken for less than 1 month June 13, 2012

“I was taking Atenolol which wasn't working as well as it should but was keeping my Blood Pressure in somewhat reasonable range. Doctor switched me to Enalapril, hoping it would work better than the Atenolol. It didn't. Blood Pressure went up and stayed very high, pulse also went up and stayed high as well. Had some mild fainting spells as well. I'm sure it works for some people, but not for me.”

2 / 10
Dianw · Taken for 6 months to 1 year June 11, 2012

“Have had great blood pressure readings ever since I started taking Enalapril. However, I have had severe coughing. I may need to find another blood pressure med. My coughing interrupts my sleeping and causes me to vomit on occasion. Nobody can stand to be around me!”

7 / 10
Drewfuss April 2, 2012

“I rated this an 8 because I don't have anything to compare it to, but as far as reducing my blood pressure, it works very well. I can tell when I haven't taken my daily dose because I get clammy and hot and all of the effects associated with high blood pressure. When I do take it, those effects subside and my blood pressure drastically drops to a normal level. Works good for me. I am going to try my next month on Lisinopril, and see how that works out. ”

8 / 10
elaineshepardcomcast.net October 23, 2008

“This medicine is great”

10 / 10